Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Mar 14, 2025, 11:38 AM CDT for 9 counties in Wisconsin. It took effect at Mar 15, 2025, 7:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2025, 11:38 AM CDT (16:38 UTC)
- In effect from
- Mar 15, 2025, 7:00 AM CDT
- Expired
- Mar 15, 2025, 2:27 PM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
630 WWUS73 KGRB 141638 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1138 AM CDT Fri Mar 14 2025 WIZ022-038>040-048>050-073-074-150045- /O.NEW.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Wittman Field, Pensaukee, Rio Creek, Green Bay, Northern Lake Winnebago, Harmony, Dundas, Mackville, High Falls Reservoir, Institute, Appleton, Two Rivers, Brookside, Manitowoc, Darboy, Clay Banks, Porterfield, Duvall, Norman, Peshtigo, Rostok, Valmy, Alaska, Neenah, Loomis, Rankin, Oshkosh, Winnebago, Oconto, Point Beach State Park, Kewaunee, Shoto, Little Suamico, Middle Inlet, Potawatomi State Park, Menasha, Sobieski, and Crivitz 1138 AM CDT Fri Mar 14 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...From 7 AM to 4 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur late Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
4 follow-up statements
116 WWUS73 KGRB 150026 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 726 PM CDT Fri Mar 14 2025 WIZ022-038>040-048>050-073-074-151000- /O.CON.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Neenah, Sturgeon Bay, Oconto, High Falls Reservoir, Oshkosh, Chilton, Luxemburg, Menasha, Sister Bay, Green Bay, Loomis, Peshtigo, Appleton, New Holstein, Pensaukee, Manitowoc, Fish Creek, Porterfield, Middle Inlet, Two Rivers, Kewaunee, Brookside, Harmony, Sobieski, Little Suamico, Crivitz, and Brillion 726 PM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...From 7 AM to 4 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur late Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay JLA
024 WWUS73 KGRB 150920 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 420 AM CDT Sat Mar 15 2025 WIZ022-038>040-048>050-073-074-151730- /O.CON.KGRB.WI.Y.0004.250315T1200Z-250315T2100Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sobieski, Harmony, Brookside, Neenah, Pensaukee, Little Suamico, Green Bay, Oconto, Peshtigo, Porterfield, Menasha, Luxemburg, Chilton, Sister Bay, New Holstein, Crivitz, Sturgeon Bay, Manitowoc, Oshkosh, Middle Inlet, Two Rivers, Brillion, Appleton, High Falls Reservoir, Loomis, Kewaunee, and Fish Creek 420 AM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will quickly increase this morning around or shortly after sunrise, then peak late this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
206 WWUS73 KGRB 151702 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1202 PM CDT Sat Mar 15 2025 WIZ022-038>040-048>050-073-074-152100- /O.CON.KGRB.WI.Y.0004.000000T0000Z-250315T2100Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Green Bay, Institute, Oconto, Appleton, Shoto, Winnebago, Loomis, Two Rivers, Menasha, Rostok, Potawatomi State Park, Kewaunee, Crivitz, Oshkosh, Porterfield, Rankin, Valmy, Wittman Field, Northern Lake Winnebago, Mackville, Pensaukee, High Falls Reservoir, Norman, Harmony, Darboy, Neenah, Sobieski, Manitowoc, Brookside, Middle Inlet, Alaska, Peshtigo, Rio Creek, Point Beach State Park, Dundas, Duvall, Little Suamico, and Clay Banks 1202 PM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
623 WWUS73 KGRB 151927 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 227 PM CDT Sat Mar 15 2025 WIZ022-038>040-048>050-073-074-152030- /O.CAN.KGRB.WI.Y.0004.000000T0000Z-250315T2100Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Green Bay, Institute, Oconto, Appleton, Shoto, Winnebago, Loomis, Two Rivers, Menasha, Rostok, Potawatomi State Park, Kewaunee, Crivitz, Oshkosh, Porterfield, Rankin, Valmy, Wittman Field, Northern Lake Winnebago, Mackville, Pensaukee, High Falls Reservoir, Norman, Harmony, Darboy, Neenah, Sobieski, Manitowoc, Brookside, Middle Inlet, Alaska, Peshtigo, Rio Creek, Point Beach State Park, Dundas, Duvall, Little Suamico, and Clay Banks 227 PM CDT Sat Mar 15 2025 ...WIND ADVISORY IS CANCELLED... Winds have subsided across much of the region this afternoon; therefore, the Wind Advisory will be cancelled. Southwest winds will continue to gust to 30 to 40 mph through early this evening. $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Mar 14, 7:24 AM CDT, 4 hours 14 minutes earlier. Its key messages:
- A strong system will bring widespread rain and scattered storms (some strong to possibly severe) tonight, strong S-SW winds of 40-50 mph (70% chance of 45+ mph gusts) in the Fox Valley and lakeshore Saturday and light rain changing to snow (little to no accumulation) Saturday night.
- Well above normal temperatures continue through Saturday, with some records possibly in jeopardy today.
- Continued mild temperatures, combined with runoff from rain or melting snow, will elevate flows on area rivers and streams, and lead to an increased risk for ice jams and minor flooding. Ice floes are possible due to the gusty winds as well.
- There is potential for snow accumulations and mixed precipitation during the middle of next week.
Area forecast discussion, Mar 14, 7:24 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 724 AM CDT Fri Mar 14 2025 Updated aviation portion for 12Z TAF issuance .KEY MESSAGES... - A strong system will bring widespread rain and scattered storms (some strong to possibly severe) tonight, strong S-SW winds of 40-50 mph (70% chance of 45+ mph gusts) in the Fox Valley and lakeshore Saturday and light rain changing to snow (little to no accumulation) Saturday night. - Well above normal temperatures continue through Saturday, with some records possibly in jeopardy today. - Continued mild temperatures, combined with runoff from rain or melting snow, will elevate flows on area rivers and streams, and lead to an increased risk for ice jams and minor flooding. Ice floes are possible due to the gusty winds as well. - There is potential for snow accumulations and mixed precipitation during the middle of next week. && .DISCUSSION... Issued at 413 AM CDT Fri Mar 14 2025 Short Term...Today...Tonight...and Saturday The quiet stretch of March weather will come to an end today. A myriad of weather concerns today into Saturday, including the morning storm threat today, fire wx concerns today, strong storm potential tonight, how high winds will gust, ice jam/floe potential and near record temps today. Shower/Storm Threat Today: Will continue with a chance (20-40%) of elevated showers and isolated storms this morning ahead of a warm front and WAA push. Models still showing a LLJ of 35-45 kt, MUCAPE of 300-700 J/kg and mid-level lapse rates of 7-8 C/km shifting northward through the area to support this activity; however, dry air at the surface will hamper development/coverage. So far early this morning one storm has formed over eastern Iowa and few showers/storms near La Crosse associated with these features, so think we will have at least isolated-scattered coverage in our area. Once the warm front lifts north, a warm and capped atmosphere should bring dry conditions for the afternoon and early evening. Look for mainly mid and high clouds to continue to spread across the region today, with only a few lower clouds possible along/near the warm front. Fire Wx Concerns Today: Minor fire weather concerns today as southeast winds increase later this morning and afternoon. 3 fires were reported yesterday in our area, with several others across southern WI. It will not be as dry as yesterday, when RHs dropped into the 20s and 30s. But with winds of 25-35 mph and RHs dropping into the 30s and 40s as the better mixing occurs later this morning and afternoon, the fire weather risk will be elevated. Fuels remain variable across the area, due to differences in where any snow remains on the ground and when the snow melted. The WI DNR showing a high fire danger across much of central and eastern WI, where some fuels are quickly drying (especially grasses). May need a SPS later today highlighting the increased fire danger. Storm/Severe Potential & Precip Trends Tonight into Saturday: Overall setup and scenario has remained steady over the last few days. Expecting a nearly vertically stacked low pressure system to track from the Plains into the western Great Lakes today into Saturday morning. An area/line of storms (QLCS) will form over Iowa/Illinois and race northeastward this afternoon/evening. The greater threat for severe storms will be to our south/west as the line is expected to weaken as it approaches the area as it encounters a more stable low-level environment (especially with the southeast flow off of Lake Michigan). However, models continue to show deep layer shear of 40-60 kts, MUCAPE of 500-1000 J/kg (elevated), mid-level lapse rates of 7-8 C/km and 925-850 winds aloft of 45 to 60 kts which support any shower/storm producing some gusty winds and possibly small hail. Will continue to highlight wind as the main threat, especially with some dry air at the surface to aid in getting some of the wind gusts to the surface. The most widespread shower/storm activity look to be between 03-09z, with the dry slot shutting off the precip quickly behind the line. On Saturday, as the system occludes to our northwest, the comma head precip will clip north central WI, where the most widespread rain showers will occur. Further east, only isolated activity is expected as this area will be in the dry slot much of the day. Could be just enough instability (up to 300 J/kg) for a few storms, so have included a little thunder mention near the MI border. Overall rain totals have continued to fall off with this system, especially with the first round/band quickly moving through, along with much of the area being dry slotted on Saturday. Most spots should see under 0.25", with some higher totals possible in north central WI, where they will be under/closer to the low and comma head precip. The lower rain totals will keep any flooding threat very low. Winds: Winds aloft will be 40+ kts kts this morning, but the strong inversion will limit how much mixing occurs. As the morning progresses and the inversion weakens, the stronger gusts will make it down to the surface. Expect gusts of 25-35 mph for much of the area. A few higher gusts will be possible, especially over eastern WI where the HREF probs are ~30-50% of a 45+ mph gust. The strongest winds with this system still look to be Saturday morning, mainly across east central WI, where the strongest winds aloft, best mixing, and best pressure rise/falls are forecast to occur within the dry slot. S-SW winds gusting to 40 to 45 mph, locally higher, are expected in the Fox Valley and lakeshore areas during the late morning and afternoon, with not as gusty winds the further north/west you go. A Wind Advisory is looking likely for east central WI, supported by HREF probs of 45+ mph winds gusts of 70-100%. Temps: Strong WAA will continue ahead of the low pressure system today, with 925mb temps climbing to between 12-18C this afternoon. There will be some debris clouds to contend with, but some periods of clearing are expected in the late morning and afternoon, which should allow highs to climb into the mid 60s to mid 70s, with a few upper 70s possible west of the Fox Valley. Most record highs for today are in the low to mid 70s (away from Lake MI) so we could approach/hit record values in a few spots, especially west of the Fox Valley into central WI. The increasing and persistent southeast flow off of Lake Michigan/bay will keep temps cooler over eastern WI, mainly in the upper 40s and 50s. The warm temperatures, paired with runoff from rain and melting snow, will elevate flows on area rivers and streams, leading to an increased risk for ice jams into the weekend. Long Term...Saturday Night Through Thursday The main concerns in the extended period are the resolution of the strong low pressure system Saturday night into Sunday morning and the potential for another system around the middle of next week. Saturday night into Sunday...Precipitation will switch over to snow on the backside of the system, bringing a quick round of flurries to the region. Overall the snow amounts continue to look rather small, with most of the area likely to see accumulations well under an inch. Only north-central Wisconsin is currently expected to have a decent chance at hitting the 1 inch mark as northerly flow on the backside of the departing system will see a brief window for lake enhancement Sunday morning. Middle of next week...Attention then turns towards the middle of next week as the next low pressure system develops on the lee side of the Rockies. The warm front will cross into the region sometime Tuesday afternoon and evening, which could produce some initial precipitation across northern Wisconsin and the Upper Peninsula of Michigan. This system has the potential for significant precipitation type issues due to the warm mid-layer on top off below freezing surface temperatures both Tuesday night and Wednesday night. As a result, freezing rain and freezing drizzle may be possible with the low's current track across the region. If this track holds, wintry impacts will be likely. Temperatures...Temperatures dip into the 40s on Sunday but then moderate again into the 50s and 60s Monday and Tuesday ahead of the midweek system. After the low passes, highs will be back into the 40s near the end of next week. && .AVIATION...for 12Z TAF Issuance Issued at 724 AM CDT Fri Mar 14 2025 Scattered showers and storms will continue to shift north through the area this morning. Some small hail or a few flakes could mix in where the colder temps or heavier storms reside. Brief MVFR conditions are expected in the heavier activity. Otherwise, VFR conditions will prevail today with mainly high clouds across the region. A band of showers and storms is expected late this evening, with gusty winds possible. Periods of LLWS will continue this morning as winds aloft remain between 35-40 kts. As southeast surface winds increase this morning, gusting to ~25-30 kts, the LLWS threat will end. LLWS will return for a time late this afternoon and evening as surface winds decrease ahead of the line of storms. && .MARINE... Issued at 413 AM CDT Fri Mar 14 2025 Persistent and gusty southeast winds of 15-30 kts will build waves on Lake Michigan today into tonight. As winds shift to the south Saturday morning, increased mixing and stronger winds aloft are likely to produce gale force gusts, with winds shifting to the southwest Saturday afternoon. Winds will decrease late Saturday afternoon and evening. A Small Craft Advisory is in effect starting this morning for Lake Michigan and the for the Bay this evening. A Gale Watch is in effect for the bay/lake for Saturday. Ice conditions have deteriorated on the bay due to recent warm temperatures. Latest satellite imagery showing cracks and areas of open water across the central/southern bay. The gusty winds will create favorable conditions for shifting ice and ice floes today into Saturday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Bersch/Uhlmann AVIATION.......Bersch MARINE.........Bersch
Hazardous weather outlook, Mar 14, 4:30 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 430 AM CDT Fri Mar 14 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 430 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Isolated non-severe thunderstorms are expected this morning. A line of thunderstorms is expected tonight. A few of these storms may become strong to severe, with damaging wind gusts. Gusty southeast winds, low humidity, and drying fuels may result in elevated fire weather conditions today, away from Lake Michigan and the bay. .DAYS TWO THROUGH SEVEN...Saturday through Thursday South to southwest wind gusts to 40 to 50 mph are expected on Saturday, especially in the Fox Valley and lakeshore areas. Warm temperatures paired with runoff from rain and melting snow will elevate flows on area rivers and streams, leading to an increased risk for ice jams and associated flooding into the weekend. Ice conditions on lakes and rivers will continue to deteriorate into the weekend due to warmer temperatures. Gusty winds will lead to possible ice floes on Lake Winnebago and Green Bay today and Saturday. There is a chance of accumulating snow or a wintry mix during the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any wind gusts over 40 mph, wind damage, ice floes or ice james. LMZ521-522-541>543-150930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 430 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Isolated non-severe thunderstorms are possible this morning. There is a chance of thunderstorms with gusty winds tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Gale Watch has been posted for the late morning and afternoon hours on Saturday. Bersch/Uhlmann
In the hours before
Local storm report, Mar 14, 8:54 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
854 AM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM Hail Colby 44.91N 90.30W
03/14/2025 M0.50 Inch Marathon WI Broadcast Media
0652 AM Hail Athens 45.03N 90.08W
03/14/2025 M0.50 Inch Marathon WI Broadcast Media
0734 AM Hail Crandon 45.56N 88.90W
03/14/2025 M0.25 Inch Forest WI Broadcast Media
&&
KurimskiSpecial weather statement, Mar 14, 9:29 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Green Bay WI
929 AM CDT Fri Mar 14 2025
WIZ022-031-039-040-074-141500-
Kewaunee WI-Brown WI-Shawano WI-Door WI-Southern Oconto County WI-
929 AM CDT Fri Mar 14 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHERN DOOR...
NORTHWESTERN KEWAUNEE...EASTERN SHAWANO...NORTHERN BROWN AND
SOUTHERN OCONTO COUNTIES UNTIL 10 AM CDT...
At 929 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Pulaski to 5 miles northeast of
Green Bay, or extending from 13 miles northwest of Green Bay to 5
miles northeast of Green Bay, moving northeast at 40 mph.
HAZARD...Half inch size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
The strong thunderstorm will be near...
Pulaski and Bellevue Town around 930 AM CDT.
Other locations impacted by this strong thunderstorm include
Suamico, Flintville, Bay Settlement, South Chase, Uw Green Bay,
Anston, New Franken, Kunesh, Howard and Leo Frigo Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4463 8834 4502 8802 4495 8781 4492 8784
4487 8783 4472 8799 4466 8798 4467 8800
4464 8801 4460 8798 4462 8801 4457 8804
4455 8802 4454 8793 4462 8787 4464 8777
4484 8761 4480 8748 4443 8787
TIME...MOT...LOC 1429Z 213DEG 33KT 4467 8816 4461 8801 4456 8790
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
KurimskiSpecial weather statement, Mar 14, 9:31 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
931 AM CDT Fri Mar 14 2025
WIZ040-050-141500-
Kewaunee WI-Manitowoc WI-
931 AM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MANITOWOC AND
SOUTHEASTERN KEWAUNEE COUNTIES UNTIL 10 AM CDT...
At 931 AM CDT, Doppler radar was tracking a strong thunderstorm over
Two Creeks, or 11 miles south of Kewaunee, moving northeast at 35
mph.
HAZARD...Half inch size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Kewaunee, Algoma, Two Creeks, Norman, Tisch Mills and Point Beach
Nuclear Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4455 8747 4453 8747 4447 8754 4448 8752
4448 8751 4447 8752 4446 8750 4444 8750
4440 8752 4438 8752 4432 8755 4429 8754
4424 8751 4431 8767 4464 8741 4463 8740
TIME...MOT...LOC 1431Z 213DEG 30KT 4430 8753
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
KurimskiLocal storm report, Mar 14, 10:29 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1029 AM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM Hail 7 NW Hamburg 45.15N 89.99W
03/14/2025 M0.75 Inch Lincoln WI Cocorahs
&&Local storm report, Mar 14, 10:38 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1038 AM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM Hail 3 SSE Anston 44.58N 88.14W
03/14/2025 E0.50 Inch Brown WI Public
Public report relayed via WBAY-TV.
&&Local storm report, Mar 14, 11:29 AM CDT, 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Green Bay WI
1129 AM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM Hail Colby 44.91N 90.30W
03/14/2025 M0.50 Inch Marathon WI Broadcast Media
0645 AM Hail Wausau 44.96N 89.63W
03/14/2025 M0.25 Inch Marathon WI Public
0652 AM Hail Athens 45.03N 90.08W
03/14/2025 M0.50 Inch Marathon WI Broadcast Media
0708 AM Hail 7 NW Hamburg 45.15N 89.99W
03/14/2025 M0.75 Inch Lincoln WI Cocorahs
0734 AM Hail Crandon 45.56N 88.90W
03/14/2025 M0.25 Inch Forest WI Broadcast Media
0922 AM Hail 3 SSE Anston 44.58N 88.14W
03/14/2025 E0.50 Inch Brown WI Public
Public report relayed via WBAY-TV.
&&
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 6:56 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 64 min |
| Mar 14, 7:20 AM CDT | Special Weather Statement | GRB | Forest, Langlade | 40 min |
| Mar 14, 7:59 AM CDT | Special Weather Statement | GRB | Florence, Forest, Oneida, Vilas | 61 min |
| Mar 14, 8:04 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc, Waupaca, Winnebago | 41 min |
| Mar 14, 8:45 AM CDT | Special Weather Statement | GRB | Manitowoc | 45 min |
| Mar 14, 9:29 AM CDT | Special Weather Statement | GRB | Brown | 31 min |
| Mar 14, 9:31 AM CDT | Special Weather Statement | GRB | Kewaunee | 29 min |
| Mar 14, 2:33 PM CDT | Gale Warning | GRB | 27 hr |
Nearby
Wind Advisories in Wisconsin, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.